MathSciNet Relay Station
MathSciNet bibliographic data
MR2769881 15A18 (15A23)
Liu, Yonghui; Tian, Yongge Max-min problems on the ranks and inertias of the matrix expressions $A-BXC\pm(BXC)^\ast$ with applications. J. Optim. Theory Appl. 148 (2011), no. 3, 593–622.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement